Spaces of compact operators on $C({\bf 2}^{\mathfrak m} \times [0, \alpha])$ spaces

Volume 125 / 2011

Elói Medina Galego Colloquium Mathematicum 125 (2011), 175-181 MSC: Primary 46B03; Secondary 46B25. DOI: 10.4064/cm125-2-3

Abstract

We classify, up to isomorphism, the spaces of compact operators ${\mathcal K}(E, F)$, where $E$ and $F$ are the Banach spaces of all continuous functions defined on the compact spaces ${\bf 2}^{\mathfrak m} \times [0, \alpha]$, the topological products of Cantor cubes ${\bf 2}^{\mathfrak m}$ and intervals of ordinal numbers $[0, \alpha]$.

Authors

  • Elói Medina GalegoDepartment of Mathematics
    University of São Paulo
    São Paulo, Brazil 05508-090
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image